# SDR GAIA9642

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Intermittent
- Location: Cabin
- Part time: 1,200 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJC/TOL - FLT 711 - CARGO COMPARTMENT SMOKE DETECTOR ILLUMINATED.  MAINTENANCE REPLACED NR 5 SMOKE DETECTOR.  SYSTEM OPS CK NORMAL.  (X)
